# SDR 2008UALA05911

- Difficulty date: September 27, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 72,355 hours, 11,853 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE AT STA 1197 + 88 SHEAR TIE BETWEEN STR 1L AND STR 1R HAS DOUBLED DRILLED HOLE.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SHEAR TIE.  FABRICATED & INSTALLED A NEW SHEAR TIE.
